Reference : An anomalous nonlinear heat-conduction problem (improvement)
Scientific journals : Article
Engineering, computing & technology : Computer science
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/2268/9266
An anomalous nonlinear heat-conduction problem (improvement)
English
Beckers, Jean-Marie mailto [Université de Liège - ULiège > Département d'astrophys., géophysique et océanographie (AGO) > Océanographie physique >]
1990
Mathematical and Computer Modelling
Pergamon Press - An Imprint of Elsevier Science
13
5
89-92
Yes (verified by ORBi)
International
0895-7177
Oxford
United Kingdom
[en] A linear anomalous heat-flux problem is analysed from a stability point of view and a previous [Mathl Comput. Modelling 12(6), 671–672 (1989)] is improved. Then a non-linear problem proposed in the same paper is partly resolved and numerically verified, which shows that only one stationary solution is stable to perturbations.
http://hdl.handle.net/2268/9266
10.1016/0895-7177(90)90045-O

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Restricted access
an anomalous non linear 1990.pdfNo commentaryPublisher postprint181.55 kBRequest copy

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.